Monotone nonlinear realisations of response maps

Zbigniew Bartosiewicz

Abstract

The problem of realisation of a monotone response map as a monotone initialised system on a finite dimensional Euclidean state space is investigated. The dynamical part of the system is described by a delta differential equation on an arbitrary time scale. This incorporates continuous- and discrete-time systems. The main result states necessary and sufficient conditions for existence of a monotone realisation of a particular class. The criterion is expressed in the language of skew differential global universes.
Author Zbigniew Bartosiewicz (FCS / DM)
Zbigniew Bartosiewicz,,
- Department of Mathematics
Journal seriesInternational Journal of Control, ISSN 0020-7179, (N/A 100 pkt)
Issue year2019
Vol92
No2
Pages225-233
Publication size in sheets0.5
Keywords in Englishmonotone system, response map, realisation, time scale, global universe
ASJC Classification1706 Computer Science Applications; 2207 Control and Systems Engineering
DOIDOI:10.1080/00207179.2017.1349342
Internal identifier000040885
Languageen angielski
Score (nominal)100
Score sourcejournalList
ScoreBUT score = 30.0, 28-12-2018, manual
Ministerial score = 100.0, 26-03-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 1.285; WoS Impact Factor: 2018 = 2.93 (2) - 2018=2.642 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?